# SDR SIMA2831

- Difficulty date: October 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N214DA
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3762 - EXIT SIGN OVER ROW 8 LOOSE.  TIGHTENED LOOSE SCREWS ON HIGH AND PSU PANEL IAW SAAB AMM 23-30-25.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW SAAN AMM 33-50-00.  NO DEFECTS NOTED.  (M)
